# SDR SWAA2022122973664

- Difficulty date: November 19, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT MAIN CABIN FLOOR STRUCTURE BS 380-400 RBL9.  REMOVED UPPER ANGLE IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW ANGLE IAW SRM 51-40-05-0G-0.  INSTALLED THE NEW ANGLE IAW SRM 51-40-02-0G-0, AND DWG 143A5400.
